Forum

BACLOFEN Info Pls

HI ALL!

Could anyone help me with this please?

I need to know if ‘BACLOFEN’ Meds, worked for you please? What were your experiences with it?

I have just been prescribed some to take,in order to try and help my ‘spasticity’ in my legs. I have just read the info that has come with the meds and know I am quite scared about the whole thing now. The side effects list on them are quite scary - although I do know from having taken different Meds over the years now, that not every thing applies to everybody.

So can anybody pls help me about what/how you found them pls?

Regards

I can’t live without Baclofen. It works for me, it doesn’t for everyone. The biggest side effect is it could make your muscles weaker, but in a way, that’s what they’re supposed to do, loosen up the stiff, tight, spasming muscles. For me that’s exactly what it does. I woke up this morning at 7am with massive spasms, took a Baclofen and within half an hour was asleep again for another hour.

I’ve never had any bad side effects.

Sue

1 Like

Hello there, Baclofen has helped me so much, my continuous daily muscle spasms are not so intense. I can’t cope without it. Give it a try. Definitely works for me. Lina

1 Like

I’m a bit different. I take Baclofen twice a day, one in the morning and one in the afternoon, however I cant really say that it works for my mobility ? But maybe I’m expecting too much from it, I dont get spasms as such, I just find that both legs get heavier and stiffer the more if I push myself, to what I call my “crash point” . So maybe Baclofen is not exactly intended for what I want it to do ? I keep taking it though because the MS clinic assessed my mobility and thought it would help !

My experience with baclofen wasn’t good. It made my legs weak and felt like I was having a relapse. I was promptly taken off it

Hi, I have been taking 3x100mg 3 times a day for the past 22 years always found it helps not for everyone though. Never had any side effects at all. Its worth a try start on a low dose and build up gradually Best Wishes Kielyn.

1 Like

Im not really sure what I should be expecting from it if I’m honest ? As I previously mentioned I dont get spasm that go rigid and lock my legs. I just find that I cant lift my legs to walk very far, they feel heavy and awkward, if that makes sense. The more I push myself the more my legs get heavier and more cumbersome, until I literally cannot lift them at all. Not really sure that Baclofen is the right drug for my symptoms, but the MS clinic said to try it so I have. Then again I’ve also tried Sativex for the same symptoms and that did nothing to help either !

I think I probably feel the same.

Legs are heavy to lift and use ?

I took Baclofen a few years ago, didn’t do anything for the spasms but I did sleep 24/7 so eventually decided I preferred the spasms.

I take 10mg 3x per day. I guess everyone is different. I was given it for my spasms which were unbearable. I hope you find something that works for you. Lina

My specialist took me off it for that reason and told me the stiffness in my legs was actually helping me walk. I take gabapentin now which is helping with the amount of pain I have and the spasms. Maybe worth asking them about trying that instead? Good luck in your decision x

My legs get tired, heavy and like they cant support me very very quickly, I’m wondering if the Baclofen is contributing to this ?

From my understanding, baclofen relaxes the muscles. I think you need to check it out with your Gp. Lina

Every time I mention this to the MS clinic and ask should I increase the dose maybe ? They are cautious to increase the dose as Baclofen can give you “jelly legs”, yet I’m finding that even with one and half tablets in the morning my thigh muscles are absolutely rigid and solid when I try to walk. Even to the touch they feel very hard, like I’m flexing them myself which I’m obviously not. My dose of Baclofen at the moment is, 1.5 (I break 1 in half) tablets in the morning, then 1 mid afternoon, and 1 early evening , they are 10mg strength.

Yes totally and more fatigued as a result. Try the gabapentin May be better